# SDR 98ZZZX2058

- Difficulty date: April 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N888AU
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11357
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: PVWOR1832SNL
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1693 - ENROUTE TO TYS, 'GND/FLT CTL' MESSAGE APPEARED ON MULTI-FUNCTION DISPLAY.  THIS MESSAGE APPEARED THEN RESET FIVE DIFFERENT TIMES.  FLIGHT RETURNED TO CLT WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE RIGHT MAIN LANDING GEAR UPPER HARNESS AND CONNECTOR J1120B.  REF:  OPER CONTROL NR USAAF98037.
